Menu
Cart 0
Nurofen Tablets 200mg Pack of 12

Nurofen Tablets 200mg Pack of 12

  • £2.39


Description

Targeted pain relief. Ibuprofen For rapid relief from: Migraine-headache, Backache, Period pain, Dental pain, Neuralgia, Rheumatic pain, Muscular pain, Cold and flu symptoms, Feverishness

Ingredients

  • Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium,
  • Also contains Sucrose,
  • See leaflet for full list

We Also Recommend